# SDR COEA0702901

- Difficulty date: July 30, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Engine: Pwa PW121
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572601207
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN HEAVY CHECK IN COE PERFORMED PERMENANT REPAIR TO CRACK ON RT HYDRAULIC LINE CUTOUT AT FRAME 25.  COMPLIED WITH PERMENANT REPAIR IAW SB ATR42-53-0121.  WO 69645 NR 903003  (K)
